| Model Number |
H74939032504080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified cephalic vein.A 5.0mmx40mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres for 5 seconds, the distal end of the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient injuries reported and the patient condition was good.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description